# SDR SWAA2024103041576

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN HOLE LOC ON BS 727 INNER CHORD LOWER PO SITION AT STRINGER 18A RIGHT SIDE CRACK DIRECTION IS 6 OCOCK 2024-588534<[01] TOOL USED STEP 1 EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 220272712 DUE DATE: 28-NOV-24;[02] STEP 4 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138503;CAL DUE DATE: 05-AUG-25;[03] TOOL USED RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1998072; DUE DATE: 23-JAN-25;[04] PERFORMED REPAIR CATEGORY B ON INNER CHORD AT BSTA 727 AND S-18A AFT CARGO COMPARTMENT IAW EA 24-153-02656. SEE INDIVIDUAL SIGN OFF BELOW.;[05] TASK CARD COMPLETED
